Chaio, C, Coelho, F and Trepode, S. On the composite of irreducible morphisms in almost sectional pathsJournal of Pure and Applied Algebra Volume 212, Issue 1, January 2008, Pages 244-261.
Chaio, C., Platzeck, M. I. and Trepode, S. On the degree of irreducible morphisms. Journal of Algebra 281 N 1 (2004) 200-224.
Chaio, C, Coelho, F and Trepode, S. On the composite of two irreducible morphisms in radical cube. Journal of Algebra (2007) Volume 312, Issue 2, 15,  pages  650-667.
Voog. Make a website.
ESP English